MathSciNet Relay Station
MathSciNet bibliographic data
MR3025687 05C80 (60C05 60K35)
Janson, Svante; Łuczak, Tomasz; Turova, Tatyana; Vallier, Thomas Bootstrap percolation on the random graph $G\sb {n,p}$. Ann. Appl. Probab. 22 (2012), no. 5, 1989–2047.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement